# SDR UIEA2019100215617

- Difficulty date: October 1, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,823 hours, 10,709 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Element
- Condition: Out Of Position
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE IN FLIGHT,  LT ENG FIRE LOOP 2.   INSPECTED THE LEFT ENGINE FIRE LOOP 2.  FOUND LOOP AT 1 O'CLOCK POSITION TO BE CURLED UPWARD, TOO CLOSE TO CORE COWL.  REPOSITIONED THE ELEMENT, SYSTEM OPS CHECKED GOOD ON GROUND IAW AMM 2611-02.
